# SDR SIMA20201009002

- Difficulty date: October 9, 2020
- Submitted: October 11, 2020
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 37,636 hours, 32,558 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERABLE.  C/A: R & R SERVICE DOOR EMERGENCY LIGHT LAMP, IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A, NO FIX.  FOUND SERVICE DOOR EMERGENCY LIGHT BROKEN WIRE, IAW WM 30-50-50-001.  NEEDS WIRE AND CONNECTOR DEFERRED DUE TO LACK OF PARTS, PER MEL 33-29.
